ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О канонических формах уравнений цепных номограмм

Тер-Степанян, Г. И. (1951) О канонических формах уравнений цепных номограмм. ՀՍՍՌ ԳԱ Զեկույցներ, 13 (2). pp. 39-44.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
3034Kb

Item Type:Article
Additional Information:Շղթայավոր նոմոգրամների հավասարությունների կանոնավոր ձևերի մասին։
Uncontrolled Keywords:Տեր-Ստեփանյան Գևորգ.
Subjects:Q Science > QA Mathematics
ID Code:548
Deposited By:NAS Reports
Deposited On:06 Jul 2011 10:33
Last Modified:13 Mar 2014 08:24

Repository Staff Only: item control page